Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is a smelly discharge after the morning after pill normal or should I see a doctor ?

Hi, i am 24 soon to be 25 i had sexual intercourse on the last day of my period which resulted in the condom coming off. As a precaution i went to th pharmacy and took a morning after pill . My period started back but only lasted 2more days the flow was rather heavy and the smell was terrible. The bleeding has stopped but now there is a discharge that smells just as the blood from the 2day cycle did. Should i see my doctor or is this a normal side effect of the pill?
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  1394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
yes it is normal side effects of dought u r having some infection towards veginal route so if u go for gynecologist u will get more setisfection .
Answered: Thu, 16 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi, thanks for query.Some irregularity like heavy flow,pain common after this.Foul smell is not a routine feature.If this persists you should see your doctor.It may indicate some infection in your local parts.Please be careful.wishing you good health.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor